# SDR 97UAL900329

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B010947
- Condition: Cracked
- Location: Ws 1516.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ON LEFT WING RIB AT WS 1516.6 WAS CRACKED.  CRACK DISCOVERED DURING HEAVY MAINTENANCE VISIT.  CRACK REPAIRED PER 747-200 STRUCTURAL MANUAL.
